# SDR QXEA2011082900772

- Difficulty date: August 26, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 10,744 hours, 11,707 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 697-714
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 9 HAS CORROSION AT STA X697-714.  STARTED TO REMOVE DAMAGE, BUT FOUND TO BE OUT OF LIMITS.  REPLACED THE NR 9 SEAT TRACK IAW SRM 51-42-05-02-01.
